# SDR DALA2015110506738

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG 3L AT BS 1437, A/A, SM, CARD 20, ZONE 61.  CRACKED LONG 3L AT BS 1437 WAS REPLACED AND REPAIRED IAW SRM 53-02, FIG 18 AND 51-10-3, PAR 21, 14. LENGTH CRACK: 0.180. RII COMPLETED.
